Remarks on self-affine tilings.
Hacon, Derek ; Saldanha, Nicolau C. ; Veerman, J.J.P.
Experimental Mathematics, Tome 3 (1994), p. 317-327 / Harvested from The Electronic Library of Mathematics
Publié le : 1994-01-01
DOI : https://doi.org/10.1080/10586458.1994.10504300
EUDML-ID : urn:eudml:doc:230568
@article{00812664,
     title = {Remarks on self-affine tilings.},
     journal = {Experimental Mathematics},
     volume = {3},
     year = {1994},
     pages = {317-327},
     doi = {10.1080/10586458.1994.10504300},
     zbl = {0838.52021},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00812664}
}
Hacon, Derek; Saldanha, Nicolau C.; Veerman, J.J.P. Remarks on self-affine tilings.. Experimental Mathematics, Tome 3 (1994) pp. 317-327. doi : 10.1080/10586458.1994.10504300. http://gdmltest.u-ga.fr/item/00812664/